# SDR ASAA0540279

- Difficulty date: June 10, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 24,821 hours, 13,481 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384422
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK TIE DOWN AT STA 947, RBL 13, WL 179.  REMOVED AND REPLACED.  (K)
